Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from headache after stopping Utovlan tablets. History of migraine. Suggestions?

I have had a headache for 5 days . I am on utovlan tablets have taken 21 days of them them and am now on the break . Since stopping them 5 days ago the headache has started, it is a constant dull ache no migrane symptoms- flashing lights etc. I do on occasions suffer from migranes. Thank you any advice as to if they may be related to the tablets appreciated.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello kerry
yes this is a side effect of utovlan medicine
so you do not worry,
you can use any analgesic like paracetamol plus ibupfren combination thrice daily for 2-3 days with antacids like omeprazole 20 mg twice daily.
Answered: Sat, 5 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor